# SDR DL757981618

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2  Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF A PREVIOUSLY ACCOMPLISHED REPAIR, AN ADDITIONAL CRACK WAS FOUND EMANATING FROM A PREVIOUS CUTOUT AT THE FWD UPPER CORNER OF THE ACCESS HOLE ON THE NR 2 ENGINE STRUT SKIN, AT THE OUTBD SIDE OF NAC STA 107.7.  REPAIRED PER ERA 365391-14.
